# SDR DALA2022082305685

- Difficulty date: August 19, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 98,270 hours, 13,832 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Part number: UNKNOWN
- Condition: Missing
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING , OUTBOARD OF PLYLON 1 , WING THERMAL AMTI ICING DOOR ASSBLY MISSING ON ARRIVAL INTO DUBLIN.   INSTALLED THE SEAL DOOR IAW AMM 57-41-58 REV141.00 JAN-19-2024 AND CARRIED OUT SEAL DOOR RIGGING IAW AMM57-41-58.
